Gardasil in Italy: My daughter’s two year battle with new medical conditions
By Simona from Rome, Italy
My daughter Chiara is 13 years old. She was an athlete with a history of Hashimoto’s thyroiditis with elevated levels of anti-thyroid peroxidase antibodies. We discovered it much before receiving HPV vaccine.
I can tell you that she was a good athlete. Hashimoto’s did not stop her from participating in the World Championship Karate in Caorle twice. In 2010, she won the brown belt. Chiara’s other hobbies included painting, singing and practicing sports. That was before Gardasil.
Chiara’s story after Gardasil is as follows:
She received the first injection of the HPV vaccine Gardasil in March 2013. It was about ten days before her menstrual cycle. Afterward, she was sick for three days showing nausea, headache, stomach-ache and faint.
In April 2013 she was again sick for five days but the doctor said that could be just a strong menstrual syndrome.
In May 2013 she received the second shot and she was sick again for seven days.
During June 2013 she stayed sick for ten days.
By July 2013 she had an osteocondrite (a joint condition whereby a variable amount of bone and its adjacent cartilage loses its blood supply) at her astragalus (ankle) so she had to stop practicing sports. We contacted the gynecologist and she suggested to give her magnesium.
On September 2013 after the third shot, she started to have seriously strong stomachaches, like an acute allergic reaction. She did endoscopic exams, but all negative. She was treated with proton-pump inhibitors and she followed a diet without milk and derivatives, but no success.
In December 2013 she started to experience vasovagal syncope with strong stomachaches, headaches and insomnia.
During January 2014 she was kept in hospital for ten days, she repeated the endoscopic exam, and they found some eosinophil cells (eosinophilic esophagitis is an allergic inflammatory condition of the esophagus) and low levels of vitamin D.
During February 2014 she started to take vitamin D, B1, B6, B12, selenium. She started feeling better but, the heavy pain, insomnia and syncope episodes did not stop.
During the 2013-2014 school year, she missed more than 90 day of classroom for the above pains and symptoms.
In July 2014 the endocrinologist/gynecologist suspected endometriosis and decided to give her a contraceptive (Claire), but through NMR analysis everything appeared negative.
Although we brought Chiara to several medical doctors only one, a gynecologist, suggested that everything could be related to Gardasil treatments. All the others to which we talked about this idea treated us like mad people.
I have read several articles, but I am very impressed with one by Lloyd W. Phillip (Gardasil Syndrome). I think I have finally realized what happened my daughter.
At the moment she is taking selenium, magnesium, vitamin D, B1, B6, B12, melatonin and live lactic cultures. Although all the celiac tests were negative we discovered that celiac diet and low level of histamine related food seems to have some positive results.
The gynecologist changed her contraceptive with a stronger one to stop the menstrual cycle flow.
In the last month she is doing better, she had just one episode of syncope, less pain and the number of normal days have increased.
The syncope episodes seem to be related to her menstrual cycle, in particular the worse days are those overlapping with ovulation and menstruation days.
After two years she was finally able to go to school for two consecutive weeks. Before, she could not eat without vomiting, study or sleep. Meeting her friends for a day out was nearly impossible.
I wrote my daughter’s story to give you an idea about the injuries that Gardasil could cause. I hope our experience could help you decide to investigate before you decide to use an HPV vaccine.
Above all, I hope Chiara and all the other survivors of new medical conditions after HPV vaccinations find treatments to help them get their normal lives back.
posted on www.sanevax.org